# SDR CALA2025080707439

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 148A635386
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR HAS CORROSION ON BRACKETS THAT HOLD FIRE SENSING ELEMENT.   REMOVED AND REPLACED  FOUR FIRE SENSING ELEMENT BRACKETS AND FWD FAME AASY FROM APU DOOR IAW SRM 51-40-02-0G-0 & DWG 148A6350.
